Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 6
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Chen, Yi-Chou and Du, Wei-Shih 2013. New Optimality Conditions for a Nondifferentiable Fractional Semipreinvex Programming Problem. Journal of Applied Mathematics, Vol. 2013, p. 1.


    Verma, Ram U. 2013. Weak -efficiency conditions for multiobjective fractional programming. Applied Mathematics and Computation, Vol. 219, Issue. 12, p. 6819.


    Ho, Shun-Chin 2011. Sufficient Conditions and Duality Theorems for Nondifferentiable Minimax Fractional Programming. ISRN Mathematical Analysis, Vol. 2011, p. 1.


    Lai, H. C. and Huang, T. Y. 2008. Minimax Fractional Programming for n-Set Functions and Mixed-Type Duality under Generalized Invexity. Journal of Optimization Theory and Applications, Vol. 139, Issue. 2, p. 295.


    Stancu-Minasian, I. M. 2006. A sixth bibliography of fractional programming. Optimization, Vol. 55, Issue. 4, p. 405.


    Lee, Jin-Chirng and Lai, Hang-Chin 2005. Parameter-Free Dual Models for Fractional Programming with Generalized Invexity. Annals of Operations Research, Vol. 133, Issue. 1-4, p. 47.


    ×

Minimax fractional programming involving generalised invex functions

  • H. C. Lai (a1) and J. C. Liu (a2)
  • DOI: http://dx.doi.org/10.1017/S1446181100008063
  • Published online: 01 February 2009
Abstract
Abstract

The convexity assumptions for a minimax fractional programming problem of variational type are relaxed to those of a generalised invexity situation. Sufficient optimality conditions are established under some specific assumptions. Employing the existence of a solution for the minimax variational fractional problem, three dual models, the Wolfe type dual, the Mond-Weir type dual and a one parameter dual type, are constructed. Several duality theorems concerning weak, strong and strict converse duality under the framework of invexity are proved.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Minimax fractional programming involving generalised invex functions
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Minimax fractional programming involving generalised invex functions
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Minimax fractional programming involving generalised invex functions
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2]C. R. Bector , S. Chandra and V. Kumar , “Duality for minimax programming involving V-invex functions”, Optimization 30 (1994) 93103.

[4]S. Chandra , B. D. Craven and I. Husain , “A class of nondifferentiable continuous programming problems”, J. Math. Anal. Appl. 107 (1985) 122131.

[9]J.-P. Crouzeix , J. A. Ferland and S. Schaible , “Duality in generalized fractional programming”, Math. Prog. 27 (1983) 342354.

[11]H. C. Lai and J. C. Liu , “Optimality conditions for multiobjective programming with generalized (ℑ, ρ, θ)-convex set functions”, J. Math. Anal. Appl. 215 (1997) 443460.

[12]H. C. Lai and J. C. Liu , “Duality for a minimax programming problem containing n-set functions”, J. Math. Anal. Appl. 229 (1999) 587604.

[13]H. C. Lai and J. C. Liu , “On minimax fractional programming of generalized convex set functions”, J. Math. Anal. Appl. 244 (2000) 442–405.

[14]H. C. Lai , J. C. Liu and K. Tanaka , “Duality without a constraint qualification for minimax fractional programming”, J. Optim. Theory Appl. 101 (1999) 91102.

[15]H. C. Lai , J. C. Liu and K. Tanaka , “Necessary and sufficient conditions for minimax fractional programming”, J. Math. Anal. Appl. 230 (1999) 311328.

[16]J. C. Liu , “Optimality and duality for multiobjective fractional programming involving nonsmooth (f, ρ)-convex functions”, Optimization 36 (1996) 333346.

[17]J. C. Liu , “Optimality and duality for multiobjective fractional programming involving nonsmooth (f, ρ)-convex functions”, Optimization 37 (1996) 369383.

[18]B. Mond , S. Chandra and I. Husain , “Duality for variational problems with invexity”, J. Math. Anal. Appl. 134 (1988) 322328.

[20]I. M. Stancu-Minasian , Fractional programming theory, methods and applications (Kluwer, Dordrecht, 1997).

[21]G. J. Zalmai , “Optimality conditions and duality for a class of continuous-time generalized fractional programming problems”, J. Math. Anal. Appl. 153 (1990) 356371.

[22]G. J. Zalmai , “Optimality conditions and duality models for generalized fractional programming problems containing locally subdifferentiable and ρ-convex functions”, Optimization 32 (1995) 95124.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The ANZIAM Journal
  • ISSN: 1446-1811
  • EISSN: 1446-8735
  • URL: /core/journals/anziam-journal
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax